Volume 22, issue 7 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Volumes of $\mathrm{SL}_n(\mathbb{C})$–representations of hyperbolic $3$–manifolds

Wolfgang Pitsch and Joan Porti

Geometry & Topology 22 (2018) 4067–4112
Bibliography
1 N Bergeron, E Falbel, A Guilloux, Tetrahedra of flags, volume and homology of SL(3), Geom. Topol. 18 (2014) 1911 MR3268771
2 R Bieri, B Eckmann, Relative homology and Poincaré duality for group pairs, J. Pure Appl. Algebra 13 (1978) 277 MR509165
3 A Borel, Sur la cohomologie des espaces fibrés principaux et des espaces homogènes de groupes de Lie compacts, Ann. of Math. 57 (1953) 115 MR0051508
4 A Borel, N R Wallach, Continuous cohomology, discrete subgroups, and representations of reductive groups, 94, Princeton Univ. Press (1980) MR554917
5 R Bott, L W Tu, Differential forms in algebraic topology, 82, Springer (1982) MR658304
6 M Bucher, M Burger, A Iozzi, A dual interpretation of the Gromov–Thurston proof of Mostow rigidity and volume rigidity for representations of hyperbolic lattices, from: "Trends in harmonic analysis" (editor M A Picardello), Springer INdAM Ser. 3, Springer (2013) 47 MR3026348
7 M Bucher, M Burger, A Iozzi, The bounded Borel class and complex representations of 3–manifold groups, preprint (2014) arXiv:1412.3428
8 M Burger, A Iozzi, Bounded differential forms, generalized Milnor–Wood inequality and an application to deformation rigidity, Geom. Dedicata 125 (2007) 1 MR2322535
9 P Cartier, Théorie des algèbres semi-simples, from: "Séminaire Sophus Lie 1954–55", École Normale Supérieure (1955)
10 T Dimofte, M Gabella, A B Goncharov, K–decompositions and 3d gauge theories, J. High Energy Phys. (2016) MR3594814
11 J Dubois, S Garoufalidis, Rationality of the SL(2, )–Reidemeister torsion in dimension 3, Topology Proc. 47 (2016) 115 MR3355211
12 D B Fuks, Cohomology of infinite-dimensional Lie algebras, Consultants Bureau (1986) MR874337
13 S Garoufalidis, D P Thurston, C K Zickert, The complex volume of SL(n, )–representations of 3–manifolds, Duke Math. J. 164 (2015) 2099 MR3385130
14 A Goncharov, Volumes of hyperbolic manifolds and mixed Tate motives, J. Amer. Math. Soc. 12 (1999) 569 MR1649192
15 A Guilloux, Représentations et structures géométriques, habilitation, Université Pierre et Marie Curie (2015)
16 G Hochschild, G D Mostow, Cohomology of Lie groups, Illinois J. Math. 6 (1962) 367 MR0147577
17 C Hodgson, Degeneration and regeneration of geometric structures on 3–manifolds, PhD thesis, Princeton University (1986)
18 M Kapovich, J J Millson, On representation varieties of 3–manifold groups, Geom. Topol. 21 (2017) 1931 MR3654101
19 C Maclachlan, A W Reid, The arithmetic of hyperbolic 3–manifolds, 219, Springer (2003) MR1937957
20 P Menal-Ferrer, J Porti, Twisted cohomology for hyperbolic three manifolds, Osaka J. Math. 49 (2012) 741 MR2993065
21 N Monod, Continuous bounded cohomology of locally compact groups, 1758, Springer (2001) MR1840942
22 N Monod, Stabilization for SLn in bounded cohomology, from: "Discrete geometric analysis" (editors M Kotani, T Shirai, T Sunada), Contemp. Math. 347, Amer. Math. Soc. (2004) 191 MR2077038
23 W D Neumann, D Zagier, Volumes of hyperbolic three-manifolds, Topology 24 (1985) 307 MR815482
24 A Reznikov, Rationality of secondary classes, J. Differential Geom. 43 (1996) 674 MR1412681
25 C A Weibel, An introduction to homological algebra, 38, Cambridge Univ. Press (1994) MR1269324
26 A Wienhard, Remarks on and around bounded differential forms, Pure Appl. Math. Q. 8 (2012) 479 MR2900175
27 T Yoshida, The η–invariant of hyperbolic 3–manifolds, Invent. Math. 81 (1985) 473 MR807069